# SDR CALA2023110303278

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 126,132 hours, 19,422 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440401
- Part serial: 8782
- Condition: Failed
- Location: Wx Radar
- Part time: 731,378 hours, 706,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED. TRIED WX RADAR TRANSCEIVER, NO HELP, INSTALLED ORIGINAL - SHOWS "WX FAIL ANT" DRIVE, SCANNER- OFF 75-3443-9-0001 8782 ON 75-3443-9-0001 8778 DRIVE, SCANNER- OFF 75-3443-9-0001 8782 ON 0000 REMOVED AND REPLACED WRX RADAR PEDESTAL DRIVE SCANNER ASSY REF AMM 34-43-00 OPS CHECK GOOD ALL TEST PASSED PARTS USED: 75-3443-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1130698 SN OFF 8782.
